Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v47.i7.50
pages 47-58

Assessment of Accuracy in the Process of Adjustment of the Identification Matrix

Vsevolod A. Voronov
V.M. Matrosov Institute of Systems Dynamics and Control Theory of Siberian Branch of Russian Academy of Sciences, Irkutsk (Russia)
Anatoliy V. Lakeyev
V.M. Matrosov Institute of Systems Dynamics and Control Theory of Siberian Branch of Russian Academy of Sciences, Irkutsk (Russia)
Yuriy E. Linke
Irkutsk National Research Technical University, Irkutsk (Russia)
Vyacheslav A. Rusanov
V.M. Matrosov Institute of Systems Dynamics and Control Theory of Siberian Branch of Russian Academy of Sciences, Irkutsk (Russia)

RESUMO

On the basis of geometric invariants of the space of moduli of manifold for linear dynamical systems of minimum differential realization there are determined, to a certain extent studied and constructed the estimates of adjustment accuracy for the similarity matrix (including the compact groups of transforms) of multidimensional control system identified in the state space of minimum dimension.


Articles with similar content:

A Priori Choice of Covariance Matrices of Model Noise under A Priori Uncertainty
Journal of Automation and Information Sciences, Vol.30, 1998, issue 6
Mikhail Z. Zgurowsky, Vladimir N. Podladchikov
On Solving of a Special Optimization Problem Connected with Determination of Invariant Sets of Dynamical Systems
Journal of Automation and Information Sciences, Vol.47, 2015, issue 5
Oleg A. Berezovskyi
Identification for Systems of Stochastic Dynamic Discrete Models with Determinate Coefficients
Journal of Automation and Information Sciences, Vol.37, 2005, issue 9
Alexander P. Sarychev
Adaptive Control in Conditions of Constantly Acting Perturbations: an Identification Approach
Journal of Automation and Information Sciences, Vol.30, 1998, issue 6
Leonid S. Zhiteckii
Substantiation of Classification of Scheduling Problems Solved in a Multilevel System of Conveyrized Programs Implementation
Journal of Automation and Information Sciences, Vol.46, 2014, issue 7
Kirill V. Krotov